CaltechAUTHORS
  A Caltech Library Service

Guaranteed margins for LQG regulators

Doyle, John C. (1978) Guaranteed margins for LQG regulators. IEEE Transactions on Automatic Control, 23 (4). pp. 756-757. ISSN 0018-9286. https://resolver.caltech.edu/CaltechAUTHORS:20190308-152210560

[img] PDF - Published Version
See Usage Policy.

211Kb

Use this Persistent URL to link to this item: https://resolver.caltech.edu/CaltechAUTHORS:20190308-152210560

Abstract

There are none.


Item Type:Article
Related URLs:
URLURL TypeDescription
https://doi.org/10.1109/tac.1978.1101812DOIArticle
ORCID:
AuthorORCID
Doyle, John C.0000-0002-1828-2486
Additional Information:© 1978 IEEE. Manuscript received September Z, 1977. This work was performed for Honeywell Systems and Research Center, Minneapolis, MN, 55413 with support from the Office of Naval Research under Contract N0001475-C-0144.
Funders:
Funding AgencyGrant Number
Office of Naval Research (ONR)N0001475-C-0144
Issue or Number:4
Record Number:CaltechAUTHORS:20190308-152210560
Persistent URL:https://resolver.caltech.edu/CaltechAUTHORS:20190308-152210560
Official Citation:J. Doyle, "Guaranteed margins for LQG regulators," in IEEE Transactions on Automatic Control, vol. 23, no. 4, pp. 756-757, August 1978. doi: 10.1109/TAC.1978.1101812
Usage Policy:No commercial reproduction, distribution, display or performance rights in this work are provided.
ID Code:93672
Collection:CaltechAUTHORS
Deposited By: George Porter
Deposited On:08 Mar 2019 23:29
Last Modified:03 Oct 2019 20:56

Repository Staff Only: item control page